My son has always been slightly dizzy due to POTS. However, about 10 days ago his dizziness got out of control. He is hardly able to get out of bed without holding on to the walls. Sometimes his eyes get dilated too. Does anyone know of any medications that can help?
It sounds like your son is having vertigo. I also have vertigo with my POTS. All my doctors have told me that vertigo is not a symptom of POTS but of some other condition. I had an VNG done that showed that I have a right vestibular weakness causing the vertigo. Your son should probably get tested to find out what is causing the vertigo as some causes can have really simple solutions such as BPPV. I hope your son starts feeling better soon!
Fludrocortisone takes care of my son's dizziness for the most part. In fact, we just lowered his dosage of this(due to high bp/hr) and he is still doing fine with it. I don't know what else there is for the dizziness. Is he currently taking florinef/fludrocortisone?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.